Loading...
Loading...

Go to the content (press return)

On an asymptotic formula for the maximum voltage drop in a on-chip power distribution network

Author
Aguareles, M.; Haro, J.; Rius, J.; Sola-morales, J.
Type of activity
Journal article
Journal
European journal of applied mathematics
Date of publication
2012-04
Volume
23
Number
2
First page
245
Last page
265
DOI
https://doi.org/10.1017/S0956792511000350 Open in new window
URL
http://journals.cambridge.org/action/displayJournal?jid=EJM Open in new window
Keywords
Asymptotic analysis of PDEs, Gauss constant, Weierstrass elliptic function
Group of research
EDP - Partial Differential Equations and Applications
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications
QINE - Low Power Design, Test, Verification and Security ICs

Participants